- Research Article
- Open Access
Controllability for the Impulsive Semilinear Nonlocal Fuzzy Integrodifferential Equations in -Dimensional Fuzzy Vector Space
© Young Chel Kwun et al. 2010
- Received: 14 March 2010
- Accepted: 21 June 2010
- Published: 1 July 2010
We study the existence and uniqueness of solutions and nonlocal controllability for the impulsive semilinear nonlocal fuzzy integrodifferential equations in -dimensional fuzzy vector space by using short-term perturbations techniques and Banach fixed point theorem. This is an extension of the result of Kwun et al. (Kwun et al., 2009) to impulsive system.
- Fuzzy Number
- Lipschitz Condition
- Connected Domain
- Impulsive Differential Equation
- Fuzzy Function
The theory of differential equations with discontinuous trajectories during the last twenty years has been to a great extent stimulated by their numerous applications to problem arising in mechanics, electrical engineering, the theory of automatic control, medicine and biology. For the monographs of the theory of impulsive differential equations, see the papers of Bainov and Simenov , Lakshmikantham et al.  and Samoileuko and Perestyuk , where numerous properties of their solutions are studied and detailed bibliographies are given. Rogovchenko  followed the ideas of the theory of impulsive differential equations which treats the changes of the state of the evolution process due to a short-term perturbations whose duration can be negligible in comparison with the duration of the process as an instant impulses. In 2001, Lakshmikantham and McRae  studied basic results for fuzzy impulsive differential equations. Park et al.  studied the existence and uniqueness of fuzzy solutions and controllability for the impulsive semilinear fuzzy integrodifferential equations in one-dimensional fuzzy vector space . Rodríguez-López  studied periodic boundary value problems for impulsive fuzzy differential equations. Fuzzy integrodifferential equations are a field of interest, due to their applicability to the analysis of phenomena with memory where imprecision is inherent. Balasubramaniam and Muralisankar  proved the existence and uniqueness of fuzzy solutions for the semilinear fuzzy integrodifferential equation with nonlocal initial condition. They considered the semilinear one-dimensional heat equation on a connected domain for material with memory. In one-dimensional fuzzy vector space , Park et al.  proved the existence and uniqueness of fuzzy solutions and presented the sufficient condition of nonlocal controllability for the following semilinear fuzzy integrodifferential equation with nonlocal initial condition.
In , Kwun et al. proved the existence and uniqueness of fuzzy solutions for the semilinear fuzzy integrodifferential equations by using successive iteration. In , Kwun et al. investigated the continuously initial observability for the semilinear fuzzy integrodifferential equations. Bede and Gal  studied almost periodic fuzzy-number-valued functions. Gal and N'Guerekata  studied almost automorphic fuzzy-number-valued functions. More recently, Kwun et al.  studied the existence and uniqueness of solutions and nonlocal controllability for the semilinear fuzzy integrodifferential equations in -dimensional fuzzy vector space.
where is fuzzy coefficient, is the set of all upper semicontinuously convex fuzzy numbers on with , and are nonlinear regular fuzzy functions, is a nonlinear continuous function, is an continuous matrix such that is continuous for and with , , is a control function, is an initial value and are bounded functions, , where and represent the left and right limits of at , respectively.
A fuzzy set of is a function . For each fuzzy set , we denote by for any its -level set.
Let be fuzzy sets of . It is well known that for each implies .
is normal, that is, there exists an such that ;
is fuzzy convex, that is, for any , ;
is upper semicontinuous, that is, for any , ;
We call an -dimension fuzzy number.
Wang et al.  defined -dimensional fuzzy vector space and investigated its properties.
For any , , we call the ordered one-dimension fuzzy number class (i.e., the Cartesian product of one-dimension fuzzy number ) an -dimension fuzzy vector, denote it as , and call the collection of all -dimension fuzzy vectors (i.e., the Cartesian product ) -dimensional fuzzy vector space, and denote it as .
Definition 2.1 (see ).
If , and is a hyperrectangle, that is, can be represented by , that is, for every , where with when , , then we call a fuzzy -cell number. We denote the collection of all fuzzy -cell numbers by .
Theorem 2.2 (see ).
For any with , there exists a unique such that ( and ). Conversely, for any with ( and ), there exists a unique such that .
Note (see ).
Theorem 2.2 indicates that fuzzy -cell numbers and -dimension fuzzy vectors can represent each other, so and may be regarded as identity. If is the unique -dimension fuzzy vector determined by , then we denote .
Let , where is a fuzzy subset of . Then .
Definition 2.3 (see ).
for any , which satisfies .
Definition 2.5 (see ).
provided that equation defines a fuzzy .
Definition 2.6 (see ).
provided that the Lebesgue integrals on the right-hand side exist.
In this section we consider the existence and uniqueness of the fuzzy solution for (1.1) ( ).
for all , is a finite positive constant.
For the sequel, we need the following assumption:
and is continuous with , , for all .
In order to define the solution of (3.4)–(3.6), we will consider the space = and there exist and with
which proves the lemma.
Assume the following:
Let . If hypotheses (H1)–(H3) are hold, then, for every , (3.13) has a unique fuzzy solution .
By hypothesis (H3), is a contraction mapping. Using the Banach fixed point theorem, (3.13) has a unique fixed point .
In this section, we show the nonlocal controllability for the control system (1.1).
Equations (1.1)–(3) are nonlocal controllable. Then there exists such that the fuzzy solution for (4.1) as , where , is target set.
We assume that are bijective mappings.
Then substituting this expression into (4.1) yields -level of .
For each ,
where the fuzzy mapping satisfies the previous statements.
Notice that , which means that the control steers (4.9) from the origin to in time provided we can obtain a fixed point of the operator .
(H4)Assume that the linear system of (4.9) is controllable.
Suppose that hypotheses (H1)–(H4) are satisfied. Then (4.9) is nonlocal controllable.
By hypothesis (H3), is a contraction mapping. Using the Banach fixed point theorem, (4.9) has a unique fixed point .
is impulsive effect at .
The -level sets of fuzzy numbers are the following
where , , and satisfy inequalities (3.7), (3.8), and (3.9), respectively. Choose such that . Then all conditions stated in Theorem 3.3 are satisfied, so the problem (5.7) has a unique fuzzy solution.
Let target set be . The -level set of fuzzy numbersis .
Thus the -levels of
Then all the conditions stated in Theorem 4.2 are satisfied, so the system (5.7) is nonlocal controllable on .
This study was supported by research funds from Dong-A University.
- Bainov DD, Simenov PS: Impulsive Differential Equations: Periodic Solutions and Applications. Longman, Harlow, UK; 1993.Google Scholar
- Lakshmikantham V, Baĭnov DD, Simeonov PS: Theory of Impulsive Differential Equations, Series in Modern Applied Mathematics. Volume 6. World Scientific, Singapore; 1989:xii+273.View ArticleGoogle Scholar
- Samoileuko AM, Perestyuk NA: Impulsive Differential Equations, Series on Advances in Mathematics for Applied Sciences. Volume 28. World Scientific, Singapore; 1995:xii+230.Google Scholar
- Rogovchenko YV: Impulsive evolution systems: main results and new trends. Dynamics of Continuous, Discrete and Impulsive Systems 1997,3(1):57-88.MathSciNetMATHGoogle Scholar
- Lakshmikantham V, McRae FA: Basic results for fuzzy impulsive differential equations. Mathematical Inequalities & Applications 2001,4(2):239-246.MathSciNetView ArticleMATHGoogle Scholar
- Park JH, Park JS, Ahn YC, Kwun YC: Controllability for the impulsive semilinear fuzzy integrodifferential equations. Advances in Soft Computing 2007, 40: 704-713. 10.1007/978-3-540-71441-5_76View ArticleMATHGoogle Scholar
- Rodríguez-López R: Periodic boundary value problems for impulsive fuzzy differential equations. Fuzzy Sets and Systems 2008,159(11):1384-1409. 10.1016/j.fss.2007.09.005MathSciNetView ArticleMATHGoogle Scholar
- Balasubramaniam P, Muralisankar S: Existence and uniqueness of fuzzy solution for semilinear fuzzy integrodifferential equations with nonlocal conditions. Computers & Mathematics with Applications 2004,47(6-7):1115-1122. 10.1016/S0898-1221(04)90091-0MathSciNetView ArticleMATHGoogle Scholar
- Park JH, Park JS, Kwun YC: Controllability for the semilinear fuzzy integrodifferential equations with nonlocal conditions. Proceedings of the 3rd International Conference on Fuzzy Systems and Knowledge Discovery (FSKD '06), 2006, Lecture Notes in Artificial Intelligence 4223: 221-230.View ArticleGoogle Scholar
- Kwun YC, Kim MJ, Lee BY, Park JH: Existence of solutions for the semilinear fuzzy integrodifferential equations using by succesive iteration. Journal of Korean Institute of Intelligent Systems 2008, 18: 543-548. 10.5391/JKIIS.2008.18.4.543View ArticleGoogle Scholar
- Kwun YC, Kim MJ, Park JS, Park JH: Continuously initial observability for the semilinear fuzzy integrodifferential equations. Proceedings of the 5th International Conference on Fuzzy Systems and Knowledge Discovery (FSKD '08), 2008 1: 225-229.Google Scholar
- Bede B, Gal SG: Almost periodic fuzzy-number-valued functions. Fuzzy Sets and Systems 2004,147(3):385-403. 10.1016/j.fss.2003.08.004MathSciNetView ArticleMATHGoogle Scholar
- Gal SG, N'Guerekata GM: Almost automorphic fuzzy-number-valued functions. Journal of Fuzzy Mathematics 2005,13(1):185-208.MathSciNetMATHGoogle Scholar
- Kwun YC, Kim JS, Park MJ, Park JH:Nonlocal controllability for the semilinear fuzzy integrodifferential equations in -dimensional fuzzy vector space. Advances in Difference Equations 2009, 2009:-16.Google Scholar
- Wang G, Li Y, Wen C:On fuzzy -cell numbers and -dimension fuzzy vectors. Fuzzy Sets and Systems 2007,158(1):71-84. 10.1016/j.fss.2006.09.006MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.